# SDR CALA2017082102821

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 74,651 hours, 18,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Faulty
- Location: L1 Door Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LIGHT IS INOPERATIVE WHEN DOOR IS ARMED.  R & R THE L1 DOOR SLIDE LIGHT SWITCH IAW SWPM 20-20-00.  SYS OPS CHECKED OK.
